Alert archive / Kansas / River Flood Warnings in 2019
River Flood Warning 52, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at May 7, 2019, 9:10 AM CDT for Sumner County, Kansas. It took effect at May 7, 2019, 8:04 PM CDT. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- May 7, 2019, 9:10 AM CDT (14:10 UTC)
- In effect from
- May 7, 2019, 8:04 PM CDT
- Expired
- May 10, 2019, 8:08 AM CDT
- In force
- 60 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Sumner County, KS
The radar
The Wichita radar (KICT), 47 km from the middle of the area, began a volume at 14:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chikaskia River near Corbin (CBNK1). The gauge peaked at 19.49 ft at May 8, 2019, 6:00 PM CDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 19 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07151500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 7, 6:58 AM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, May 7, 6:58 AM CDT, 2 hours 12 minutes before
Area Forecast Discussion National Weather Service Wichita KS 658 AM CDT Tue May 7 2019 .SYNOPSIS... Issued at 401 AM CDT Tue May 7 2019 Thunderstorms will continue to plague the area through late Wednesday, some of which could be strong to severe. The best chance for additional severe weather looks to be later today through tonight. Cooler and drier air arrives Thursday on a breezy north wind. By Thursday night, temperatures will likely fall into the 30s and 40s. Temperatures moderate by the weekend. After Wednesday, widespread rainfall is not expected for at least several days. && .SHORT TERM...(Today through Thursday night) Issued at 401 AM CDT Tue May 7 2019 Early this morning, a slow-moving MCS was continuing to slowly trek east across eastern Kansas. Recent IR imagery shows warming cloud tops, suggesting a gradual weakening trend. That said, a few stronger cores have recently been noted over south-central KS east of the Turnpike in a small area where convective overturning has not yet occurred. Cannot rule out some hail or gusty winds with this activity, but the overall severe threat early this morning is quickly waning. The question, then, for the rest of the day is what impact does the early morning convection have on the forecast. The ongoing MCS appears to be tied to an area of low/mid level WAA and even appears to be creating its own MCV. Radar and SFC obs show the convective outflow boundary pushing into northern OK. North of this boundary, scattered, sub-severe, storms have developed, likely due to continued WAA overtop the outflow boundary/synoptic front. This activity may tend to decrease with time this morning as the better WAA/lift weakens for a time and the forecast was trended drier across south-central/SE KS for the mid to late-morning period. By this afternoon, the synoptic front will likely be oriented SW to NE from SW Kansas through NE Kansas, while the effective warm front/outflow boundary stalls over northern Oklahoma. Like yesterday, we'll likely start today with lower quality moisture and at least a modest cap in the wake of the morning convection. However, continued southerly flow flow should allow for the return of better quality moisture by the afternoon. This combined with diabatic heating south of the synoptic front, especially where breaks in the clouds occur, should allow SBCAPE of 1500-2500 j/kg to be realized. Deep layer shear may relax a bit during the day, but increase again by the late afternoon into the evening hours. Once again, thinking the best convergence for initiation will be along the synoptic front as daytime heating and moisture advection help to erode the cap. Some elevated thunderstorms may develop north of the synoptic front as well, especially as large-scale forcing for ascent begins to increase ahead of the upper low moving out of the Four Corners region. Given how worked over the atmosphere is, the initially weaker shear, and perhaps not as great of recovery today compared to yesterday...the thought is that the severe threat (at least initially) looks a bit lower. However, as deep layer shear increases towards early evening, there could be an uptick in the severe potential. The greatest threat may tend to be focused along and southeast of the synoptic front, from south-central through southeast Kansas. Short-term guidance suggests another MCS may move across those areas and this certainly seems plausible given the more unidirectional shear profiles and the orientation more parallel to the front. Should that be the case, the primary threat would likely be gusty/damaging winds. Can't rule out the potential of semi- discrete development near the front in the afternoon. If this were to occur, an initial threat of large hail may exist. Areas hit hard last night with heavy rainfall will likely be hit once again, with a continued threat of river flooding and flash flooding (please see the hydro section for more). For Wednesday, the thinking is that the convection tonight will push well east into the Ozarks. Recovery during the day will once again be a concern regarding any severe threat, but it continues to look like the greatest severe weather threat will reside across OK/TX. Late Wednesday into Thursday, a strong cold front will finally push through the area putting an end to the heavy rain and severe weather threat. This will come with breezy and much cooler conditions Thursday. By Thursday night, lows will likely fall into the 30s and 40s. Future forecasts may need to lower these values more than currently forecast. Martin .LONG TERM...(Friday through Monday) Issued at 401 AM CDT Tue May 7 2019 A gradual warmup is expected by the weekend as west or southwest flow aloft returns. The mid-week trough will likely shunt the greater moisture south, keeping the best chance of precip to our south as well. Martin && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) Issued at 651 AM CDT Tue May 7 2019 Aviation concerns will remain storm chances through the entire forecast along with low clouds over mainly central KS. Widespread storms affected the region overnight with sct storms still ongoing over mainly southern and southeast KS. These will continue for the next few hours and will eventually push east. We may see a break in activity this afternoon before widespread storms affect the entire area again tonight. This will be the result of storms lifting out of the OK Panhandle and southwest KS along with new development due to strong 850-700mb moisture transport. Heavy rain and hail will be the main threats tonight with southern KS having the best shot at some hail. Low clouds are currently in place across central KS, mainly affecting KRSL-KGBD. Tough to get a good handle on where exactly the low cigs are due to widespread cirrus over the top of them. Current thinking is that they may eventually make it down to KHUT and over to KSLN, but confidence isn't high on how low cigs will get at those locations. && .HYDROLOGY... Issued at 401 AM CDT Tue May 7 2019 The axis of heaviest rainfall from last night was focused primarily over southeast Kansas where some location saw 3-5" of rain, including the Chanute area (where water rescues occurred and some homes were evacuated). For today, the axis of heaviest rainfall looks to set up along and to the southeast of the synoptic front (positioned from SW Kansas through NE Kansas). This area has the best chance of seeing additional flooding through tonight, but we'll continue the Flash Flood Watch areawide as any additional rainfall could lead to problems, not just flash flooding, but also for river flooding. As was seen last night, excessive rainfall rates will once again be a concern. After the rain ends, river flooding will then continue into later this week, with some significant rises likely. Martin && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 77 60 74 46 / 30 90 40 50 Hutchinson 71 59 71 44 / 50 90 60 40 Newton 73 59 72 44 / 50 90 60 50 ElDorado 77 60 74 47 / 30 80 40 60 Winfield-KWLD 79 60 75 49 / 30 80 50 50 Russell 59 53 66 41 / 80 80 50 40 Great Bend 64 54 67 41 / 80 90 60 40 Salina 65 58 69 44 / 70 90 60 50 McPherson 70 59 70 43 / 70 90 60 50 Coffeyville 80 63 76 54 / 30 90 80 60 Chanute 78 63 75 52 / 30 90 60 60 Iola 77 62 75 51 / 30 90 60 60 Parsons-KPPF 80 63 75 53 / 30 90 70 60 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Wednesday evening for KSZ032-033- 047>053-067>072-082-083-091>096-098>100. && SYNOPSIS...RM SHORT TERM...RM LONG TERM...RM AVIATION...RBL HYDROLOGY...RM
Hazardous weather outlook, May 7, 4:31 AM CDT, 4 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 431 AM CDT Tue May 7 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-080945- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 431 AM CDT Tue May 7 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight Thunderstorms this morning will continue to impact portions of the area, but should remain below severe limits. Later today through tonight, another round of thunderstorms is expected. Severe weather will once again be possible. At this time, damaging wind, large hail, and very heavy rainfall are expected to be the primary threats. The area at greatest risk looks to be from south-central through southeast Kansas. In addition to the severe weather threat, there will continue to be a risk of flash flooding. Please see the Flash Flood Watch for additional details. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong thunderstorms may be ongoing Wednesday morning, primarily with a gusty wind and heavy rain threat. Additional thunderstorms may redevelop Wednesday afternoon, but it is uncertain how strong they will be able to get due to previous rounds of thunderstorms. Should any storms become severe, the main threat looks to be east of the Kansas Turnpike. In addition to the thunderstorm threat, significant rises on rivers and creeks are expected across a large portion of the area. Please see the latest River Flood Warnings and statements for additional details. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible again this afternoon through tonight and may be needed on Wednesday. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/ Martin
In the hours before
Special weather statement, May 7, 4:21 AM CDT, 4 hours 49 minutes before
Special Weather Statement
National Weather Service Wichita KS
421 AM CDT Tue May 7 2019
KSZ070>072-094>096-098-099-071000-
Montgomery KS-Wilson KS-Greenwood KS-Woodson KS-Chautauqua KS-
Neosho KS-Elk KS-Allen KS-
421 AM CDT Tue May 7 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northwestern Montgomery County in southeastern Kansas...
Wilson County in southeastern Kansas...
Southeastern Greenwood County in southeastern Kansas...
Woodson County in southeastern Kansas...
Northern Chautauqua County in southeastern Kansas...
Northern Neosho County in southeastern Kansas...
Eastern Elk County in southeastern Kansas...
Allen County in southeastern Kansas...
* Until 500 AM CDT.
* At 418 AM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Neosho Falls to 5 miles southwest of Toronto to Moline...and moving
east at 30 mph.
hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with these storms.
* Locations impacted include...
Chanute, Iola, Neodesha, Fredonia, Humboldt, Yates Center, Howard,
La Harpe, Gas, Moran, Thayer, Altoona, Moline, Longton, Elk City,
Toronto, Buffalo, Fall River, Neosho Falls and Elk Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3723 9590 3723 9647 3772 9609 3804 9564
3804 9509 3769 9510
TIME...MOT...LOC 0920Z 269DEG 27KT 3802 9561 3773 9600 3737 9633
LAWSONSpecial weather statement, May 7, 7:33 AM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Wichita KS
733 AM CDT Tue May 7 2019
KSZ091-071300-
Harper KS-
733 AM CDT Tue May 7 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southwestern Harper County in south central Kansas...
* Until 800 AM CDT.
* At 732 AM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm 6 miles north of Amorita, or 8 miles
southeast of Hazelton...moving east at 20 mph.
hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Anthony, Waldron and Corwin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
&&
LAT...LON 3700 9834 3710 9835 3712 9835 3720 9801
3700 9798
TIME...MOT...LOC 1233Z 254DEG 16KT 3701 9829
LAWSONLocal storm report, May 7, 8:10 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
810 AM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 AM FLOOD 2 S HAMILTON 37.95N 96.16W
05/07/2019 GREENWOOD KS LAW ENFORCEMENT
NUMEROUS LOW WATER CROSSINGS ARE FLOODED
ACROSS THE COUNTY.
&&Local storm report, May 7, 8:13 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
813 AM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 AM FLOOD 3 NW PARSONS 37.36N 95.30W
05/07/2019 LABETTE KS LAW ENFORCEMENT
NUMEROUS LOW WATER CROSSINGS ARE FLOODED
ACROSS THE COUNTY.
&&Local storm report, May 7, 8:28 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
828 AM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND GST WINDOM 38.38N 97.91W
05/07/2019 E70 MPH MCPHERSON KS TRAINED SPOTTER
&&Local storm report, May 7, 8:33 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
833 AM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM HAIL 1 E EUREKA 37.82N 96.27W
05/07/2019 M1.00 INCH GREENWOOD KS CO-OP OBSERVER
DELAYED REPORT.
&&
KBUTLERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:04 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 56 min |
| May 6, 7:11 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 64 min |
| May 6, 7:15 PM CDT | Special Weather Statement | ICT | Chase | 30 min |
| May 6, 7:21 PM CDT | Special Weather Statement | ICT | Rice | 39 min |
| May 6, 7:28 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 43 min |
| May 6, 7:30 PM CDT | Areal Flood Warning | ICT | Chase | 15 hr |
| May 6, 7:39 PM CDT | Special Weather Statement | ICT | Chase | 36 min |
| May 6, 7:44 PM CDT | Tornado Warning | ICT | McPherson, Marion | 34 min |
| May 6, 8:12 PM CDT | Special Weather Statement | ICT | Chase | 33 min |
| May 6, 8:17 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 58 min |
| May 6, 8:25 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 21 min |
| May 6, 8:27 PM CDT | Special Weather Statement | ICT | Woodson | 33 min |
| May 6, 8:36 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 42 min |
| May 6, 8:58 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 62 min |
| May 6, 9:00 PM CDT | Special Weather Statement | ICT | Neosho | 45 min |
| May 6, 9:05 PM CDT | River Flood Warning | ICT | Saline | 59 hr |
| May 6, 9:13 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 62 min |
| May 6, 9:16 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 44 min |
| May 6, 9:20 PM CDT | River Flood Warning | ICT | McPherson | 71 hr |
| May 6, 9:20 PM CDT | River Flood Warning | ICT | Saline | 4 days |
| May 6, 9:25 PM CDT | Special Weather Statement | ICT | Greenwood | 35 min |
| May 6, 9:33 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Wilson, Woodson | 57 min |
| May 6, 9:35 PM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Wilson, Woodson | 12 hr |
| May 6, 9:54 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase | 66 min |
| May 6, 9:58 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 62 min |
| May 6, 10:13 PM CDT | River Flood Warning | ICT | Allen | 58 hr |
| May 6, 10:13 PM CDT | River Flood Warning | ICT | Allen, Neosho | 3 days |
| May 6, 10:13 PM CDT | River Flood Warning | ICT | Neosho | 4 days |
| May 6, 10:13 PM CDT | River Flood Warning | ICT | Labette, Neosho | 5 days |
| May 6, 10:13 PM CDT | River Flood Warning | ICT | Cherokee, Labette | 6 days |
| May 6, 10:24 PM CDT | Areal Flood Warning | ICT | Neosho | 21 hr |
| May 6, 10:26 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Wilson, Woodson | 29 min |
| May 6, 10:35 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 55 min |
| May 6, 10:46 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 59 min |
| May 6, 10:48 PM CDT | Flash Flood Warning | ICT | Neosho, Wilson | 6 hr |
| May 6, 11:00 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 60 min |
| May 6, 11:20 PM CDT | Areal Flood Warning | ICT | Butler | 9 hr |
| May 6, 11:23 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Reno, Rice | 67 min |
| May 6, 11:29 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 32 min |
| May 6, 11:42 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 51 min |
| May 6, 11:44 PM CDT | Areal Flood Warning | ICT | Labette | 34 hr |
| May 6, 11:53 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 67 min |
| May 6, 11:56 PM CDT | River Flood Warning | ICT | Wilson | 39 hr |
| May 7, 12:03 AM CDT | Special Weather Statement | ICT | Greenwood, Woodson | 57 min |
| May 7, 12:28 AM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 62 min |
| May 7, 12:59 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno, Sedgwick | 61 min |
| May 7, 1:12 AM CDT | Special Weather Statement | ICT | Marion | 33 min |
| May 7, 1:15 AM CDT | Areal Flood Warning | ICT | McPherson, Marion | 8 hr |
| May 7, 1:56 AM CDT | Special Weather Statement | ICT | Butler, Chase, Sedgwick | 34 min |
| May 7, 2:29 AM CDT | Special Weather Statement | ICT | Butler, Chase | 46 min |
| May 7, 3:24 AM CDT | Special Weather Statement | ICT | Greenwood | 51 min |
| May 7, 4:21 AM CDT | Special Weather Statement | ICT | Allen, Elk, Wilson, Woodson | 39 min |
| May 7, 7:03 AM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Wilson, Woodson | 27 hr |
| May 7, 7:33 AM CDT | Special Weather Statement | ICT | Harper | 27 min |
| May 7, 8:02 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 31 hr |
| May 7, 8:02 AM CDT | River Flood Warning | ICT | Montgomery | 31 hr |
| May 7, 8:29 AM CDT | Areal Flood Warning | ICT | Marion | 24 hr |
| May 7, 9:08 AM CDT | River Flood Warning | ICT | Reno, Rice | 4 days |
| May 7, 9:33 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 71 hr |
| May 7, 1:40 PM CDT | Areal Flood Warning | ICT | Kingman, Reno | 7 hr |
| May 7, 2:09 PM CDT | Special Weather Statement | ICT | Kingman | 36 min |
| May 7, 2:49 PM CDT | River Flood Warning | ICT | Butler, Cowley | 4 days |
| May 7, 2:53 PM CDT | Special Weather Statement | ICT | Harper | 37 min |
| May 7, 3:02 PM CDT | Special Weather Statement | ICT | Sedgwick | 28 min |
| May 7, 3:16 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 59 min |
| May 7, 3:25 PM CDT | Areal Flood Warning | ICT | Harvey, Sedgwick | 19 hr |
| May 7, 3:30 PM CDT | Special Weather Statement | ICT | Harper | 30 min |
| May 7, 3:58 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 62 min |
| May 7, 4:05 PM CDT | Special Weather Statement | ICT | Cowley | 25 min |
| May 7, 4:20 PM CDT | Areal Flood Warning | ICT | Sumner | 18 hr |
| May 7, 4:20 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 55 min |
| May 7, 4:39 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick | 66 min |
| May 7, 5:05 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 55 min |
| May 7, 5:15 PM CDT | Areal Flood Warning | ICT | Butler, Cowley | 17 hr |
| May 7, 5:36 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 54 min |
| May 7, 5:38 PM CDT | Flash Flood Warning | ICT | Butler | 3 hr |
| May 7, 5:54 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 66 min |
| May 7, 6:34 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 56 min |
Nearby
River Flood Warnings in Kansas, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.